# SDR DALA2017090206547

- Difficulty date: September 1, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS INTERCOSTAL BETWEEN BEAM 5 AND UPPER EDGE ON AFT CARGO DOOR.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-41-02, 51-41-05, AND DWG 9957666, REV V.
